# SDR AALA201804089003

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 55,354 hours, 20,920 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Missing
- Location: Reading Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR AREA READING LIGHT LENS MISSING.  REPLACED THE LENS IAW MM 33-25-00.
